# SDR DALA2023060504522

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,157 hours, 27,682 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 DURING ACCOMPLISHMENT OF WORK CARD 5740-01145-05D , FOUND #4 SLAT I/B PREVIOUS REPAIR LEADING EDGE AT THE OUTBOARD CORNER DISBANDED AND LIFTING. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 123-0001:5740-01145- 05D/001 00007 INSTALLED REPAIR IAW B757 SRM. (2795667)
